| Catalog Number |
8065751114 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Corrected information is provided in sections d.4.A non-conformance-based review of the lot number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this lot number was performed.No similar complaints were reported for the product lot under investigation with the same event code.The product under investigation is not a serviceable device.Therefore, a service record review was not performed.No sample has been received for testing; therefore, the customer reported event cannot be confirmed.Based on the information obtained, the root cause of the reported event is inconclusive.The root cause of the reported event is inconclusive.Therefore, no further actions will be pursued at this time.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information is provided in sections d.9, h.3, h.6 and h.11.The product under investigation is not a serviceable device.Therefore, a service record review was not performed.However, a laser probe (lp) was returned for testing on this investigation.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this serial number was performed.No similar complaints were reported for the product serial under investigation.An lp was received for testing.A visual evaluation found the sample to have tip damaged.Trocar testing was unable to be performed to confirm the trocar reported event.However, as to how or when it became damaged remains inconclusive how or when the tip became damaged remains inconclusive.Thus, based on the information obtained, the root cause of the reported event is inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during calibration, an ophthalmic laser probe deformed and could not put into the tube for usage.